# SDR GAIA99179

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Bs 1110-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT LAVATORY FLOOR - MANY AREAS OF CORROSION AND CORROSION ON ALL WALL SUPPORT ANGLES.  REPLACED SECTION OF SHEAR PLATE FROM BS 1130 TO BS 1176, FROM LBL 15 TO LBL 68.5.  REPAIR ACCOMPLISHED IAW SRM 51-10-1 PARA 4 AND SRM 51-30-2.  REPLACED SECTION OF SEAT TRACK FROM BS 1110 TO BS 1130 FROM BL L24 TO BL L48.  REPAIR ACCOMPLISHED IAW SRM 53-10.  (X)
